MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; Stimulator, electrical, implanted, for parkinsonian tremor
Back to Search Results |
| Model Number |
37603 |
| Medical Device Problem Code |
Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was initially reported that there was an issue involving a deep brain stimulation implantable pulse generator (ipg) related to defibrillation or cardioversion, however, after an mdt rep was able to turn on and interrogate both of the patient's implants, it was found that there were no issues with the device and/or therapy.During interrogation, it was found that impedances on the right implant were normal but the left implant showed bipolar contacts 0 and 1 had low impedance.The patient is currently not receiving therapy on these contacts and it is unknown if this was new or prior existing.No symptoms were reported.